# SDR SWAA2022022227532

- Difficulty date: October 28, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 58,512 hours, 23,001 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IB WIGGLE PLATE FOR PANEL 651GB IS CRACKED / REMOVED AND REPLACED I/B WIGGLE PLATE FOR PANEL 651GB IAW SRM 51-40-02-0G-0 AND SOPM 20-50-01
